# SDR FDEA201102150567

- Difficulty date: February 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT FRAME 36 STR 32 - 33 LT EXISTING REPAIR ON FUSELAGE EXTERIOR SKIN AT FR 36 BETWEEN STRINGER 32-33 LT   EVALUATED AND FOUND NOT IAW APPROVED DATA.  NEW REPAIR AT FUSELAGE SKIN AT FR 36, STR 32-33, LT ACCOMPLISHED IAW SRM 53-10-12, FIG 225, REV 74.  EO 6-5100-7-5000C EOCN C2 PART 1, STRUCTURES-REPAIR REVIEW AND SUPPLEMENTAL MX REQUIREMENT (SMR) TRACKING 14CFR 121.368, 121.707 PART 43 APP A.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  RE-INSP TO BE CARRIED OUT AT 37,500 FC AND REPETITIVE INSP TO BE CARRY OUT EVERY 12,000 FC.
